| Model Number |
315010 |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Evaluation of the implant determined that all the product's design specifications were met.Visual examination yielded no unusual or specific flaws to the implant design.
Event or Problem Description
Inadequate bone quality/bone quantity was reported.Bone quality at the time of implant failure type iii.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved.Osseointegration was not achieved.Augmentation procedure (sinus lift) was performed at the time of surgery.